Author Topic: For the ladies  (Read 168 times)

[Buddie]

For the ladies
« on: May 19, 2022, 02:01:33 pm »
I am 10 months out and the last month or so Iíve been mostly symptom free. I started my cycle yesterday and woke up with some old familiar symptoms. Internal vibrations, anxiety and the feeling of unease. Itís hard to take a full breath. Has anyone noticed increase in these symptoms during your cycle? If so does it ever go away? I truly didnít think Iíd feel these intense symptoms again. I thought I was passed all this! Iíve also been taking on a lot lately so wondering if Iím overdoing it as well.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: For the ladies
« Reply #1 on: May 19, 2022, 05:12:12 pm »
I started mine today and yes.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: For the ladies
« Reply #2 on: May 19, 2022, 08:25:56 pm »
Yes, I noticed symptoms increasing around my cycle as wellÖ

They fade away slowlyÖ

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: For the ladies
« Reply #3 on: May 20, 2022, 05:00:44 am »
Yep! Mine was like that for at least a year.
It does fade slowly. I'm 3 years off and doing great! But if I have a bad night's sleep, or a few more nerve things .....it's always at my period. But yeah, totally gets better!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: For the ladies
« Reply #4 on: May 20, 2022, 06:35:07 am »
I am in my menopause and I think this doesnít make things easier as well! Can anyone relate? any experiences? my doctor wants to put me on hormones!? I am not keen on that anyway and I am too afraid during withdrawal. 🍀
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.